MAUDE Adverse Event Report: C.R. Bard Inc. (Covington) -1018233 Bard® InLay Optima® Ureteral Stent

C.R. Bard Inc. (Covington) -1018233 Bard® InLay Optima® Ureteral Stent
Catalog Number 788622
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/16/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that after the stent was inserted, one suture was cut and pulled.During this process, the distal end was unintentionally withdrawn, resulting in complete stent dislodgement.
 
Additional Manufacturer Narrative
Initial reporter facility name: (b)(6) hospital.The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
Bard® InLay Optima® Ureteral Stent
Common Device Name
Ureteral Stent
Manufacturer (Section D)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer (Section G)
C.R. Bard Inc. (Covington) -1018233
8195 industrial blvd
covington GA 30014
Manufacturer Contact
xeeroy rada
8195 industrial blvd
covington, GA 30014
+1(770)784-6100
MDR Report Key50818417
Report Number1018233-2026-05993
Device Sequence Number10648039
Product Code FAD
UDI-Device Identifier00801741015748
UDI-Public(01)00801741015748(11)250326(17)290930(10)NGJZ1067
Combination Product (Y/N)N
Initial Reporter StateNA
Initial Reporter CountryKS
PMA/510(K) Number
K043193
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/16/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number788622
Device Lot NumberNGJZ1067
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/16/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/16/2026
Initial Report FDA Received Date09/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/26/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown